| Model Number |
FX2200X15B |
| Medical Device Problem Codes |
Circuit Failure (1089); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's blower assembly and system board were replaced to address the issue.
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's blower assembly and system board were replaced to address the issue.The system board, oxygen blending module harness and blower were evaluated by the manufacturer's product investigation laboratory (pil) and found system board, oxygen blending module harness and blower were functioned as designed and operated without issue or error codes.